RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1985, Volume 19, Issue 1, Pages 49–59 (Mi faa1336)  

This article is cited in 7 scientific papers (total in 7 papers)

Exactness of the Novikov inequalities

M. Sh. Farber


Full text: PDF file (1349 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1985, 19:1, 40–48

Bibliographic databases:

UDC: 517.9+513.83
Received: 09.06.1983

Citation: M. Sh. Farber, “Exactness of the Novikov inequalities”, Funktsional. Anal. i Prilozhen., 19:1 (1985), 49–59; Funct. Anal. Appl., 19:1 (1985), 40–48

Citation in format AMSBIB
\Bibitem{Far85}
\by M.~Sh.~Farber
\paper Exactness of the Novikov inequalities
\jour Funktsional. Anal. i Prilozhen.
\yr 1985
\vol 19
\issue 1
\pages 49--59
\mathnet{http://mi.mathnet.ru/faa1336}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=783706}
\zmath{https://zbmath.org/?q=an:0603.58030}
\transl
\jour Funct. Anal. Appl.
\yr 1985
\vol 19
\issue 1
\pages 40--48
\crossref{https://doi.org/10.1007/BF01086024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ARH0800007}


Linking options:
  • http://mi.mathnet.ru/eng/faa1336
  • http://mi.mathnet.ru/eng/faa/v19/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zorich, “The quasiperiodic structure of level surfaces of a Morse 1-form close to a rational one – a problem of S. P. Novikov”, Math. USSR-Izv., 31:3 (1988), 635–655  mathnet  crossref  mathscinet  zmath
    2. A. V. Pajitnov, “On the sharpness of Novikov type inequalities for manifolds with free Abelian fundamental group”, Math. USSR-Sb., 68:2 (1991), 351–389  mathnet  crossref  mathscinet  zmath  isi
    3. M. Farber, “Signature in terms of Novikov numbers”, Russian Math. Surveys, 54:1 (1999), 209–212  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Proc. Steklov Inst. Math., 225 (1999), 363–371  mathnet  mathscinet  zmath
    5. S. P. Novikov, “On Metric-Independent Exotic Homology”, Proc. Steklov Inst. Math., 251 (2005), 206–212  mathnet  mathscinet  zmath
    6. St. Petersburg Math. J., 18:5 (2007), 809—835  mathnet  crossref  mathscinet  zmath  elib
    7. M. Farber, D. Schütz, “Closed 1-forms in topology and dynamics”, Russian Math. Surveys, 63:6 (2008), 1079–1139  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:211
    Full text:95
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020